MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K; COCHLEAR IMPLANT
Model Number CI-1400-02H
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Codes Electric Shock (2554); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient is reportedly experiencing shorted electrodes.Programming adjustments were made, however, the issue is not resolved.It is noted that there was an electrostatic discharge event (esd).Revision surgery is scheduled.
 
Additional Manufacturer Narrative
Additional information: sections b.3, d.6b, & h.6.The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.A review of the device history record was completed and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed at the small tubing and above the ie ring.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical tests performed.The reported complaint of electrode shorts could not be verified during this analysis, which was limited due to the electrode being damaged prior to receipt.This device passed all of the tests performed.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
ivvet perez
28515 westinghouse place
valencia, CA 91355
MDR Report Key24082638
Report Number3006556115-2026-00030
Device Sequence Number15874206
Product Code MCM
UDI-Device Identifier07630016816260
UDI-Public(01)07630016816260(11)151008(17)170831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberCI-1400-02H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/17/2026
04/23/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale